# SDR FDEA201406071339

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N380090H
- Part serial: CA0407
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP WEDGE UPPER SURFACE HAS DELAMINATED DENT 113 INCHES FROM OTBD END 2 INCHES FROM AFT EDGE.  REPAIRED RT OTBD AFT FLAP WEDGE UPPER SURFACE IAW-SRM-57-53-01 & SRM-51-70-04 CAT A MAJOR REPAIR.
